Countering Wrinkle Effects of Minoxidil

  • Jack.S
  • 1 year ago

I use minoxidil to counter hair loss, but after 6 months of use I seem to be noticing wrinkles on my forehead. I have heard mixed things in regards to the side effects of minoxidil; that the chemical itself prevents collagen from being released, or that the alcohol that also forms part of the solution dries the skin. I am unsure if both, either or none is true - could you please offer any advice on products available that could counter this effect?

Comments (5)

Hey Jack! I just found some more people with your issue on RealSelf. http://www.realself.com/review/tacoma-wa-hair-loss-treatment-rogaine-aged-years-in-monthseven-hair-grew. Look in the 'comments' section at some of the postings. Hope this helps. Please let me know how you are doing. Thanks.
  • Reply
I have just started using Rogaine. How is your skin now? Do you tilt your head back when applying? I have started wearing gloves for my hands because it seems to dry them out along with the frequent hand washing. Before using Rogaine my scalp was usually slightly oily 1 day after washing my hair, but now it is not, which I attribute to the Rogaine. If I tolerate the name brand well, I will try the generics to save $$$, but I have read that some people can 'tolerate' them better than others, as the 'carrier' base can be different from brand to brand. My forehead seems o.k. for now, but I usually have some kind of cream/sunscreen on it. Do you wear sunscreen? Please let me know how you are faring, as I am nervous to be trying this stuff. Thanks, Angela
  • Reply
Hello. Is it the ethonol base in the Rogaine that causes this? It's just that I ordered a green tea hair serum with dermaroller but found out it has an ethonol base.
  • Reply
I'm not sure what chemical is causing the drying of my hair. I am now using the Target brand generic and am having the same problem. But I do have new hair growth, so that makes it worth it for me. Good luck with your new products, and be sure to let us know how you are doing!
  • Reply
Ok, I've just written to the company selling it and asked them if has side effects such as the above. Thanks so much for the warning guys
  • Reply